# SDR 2006UALA01737

- Difficulty date: September 6, 2006
- Submitted: September 8, 2006
- Operation: Air carrier
- Aircraft: N530UA
- Make and model: Boeing 757222
- Aircraft serial: 25043
- Aircraft time: 51,923 hours, 19,175 cycles
- Engine: Pwa PW2037
- System (JASC): 3500 · Oxygen System
- Part: Plunger
- Condition: Binding
- Location: Oxy Mask Door
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

K LAV OXYGEN MASK DOOR FAILED DROP CHECK, DOOR DID NOT OPEN.  THE PROBLEM WAS ATTRIBUTED TO A PLUNGER THAT WAS BINDING.  REPLACED PLUNGER.
